# SDR SWAA2020052680304

- Difficulty date: May 21, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,392 hours, 33,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY OVERHEAD EMERGENCY EXIT LIGHTS INOP.  BATTERY PACK ON M1675 INOP REMOVED & REPLACED BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD.
